Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 319, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 21, 2011, 10:15 PM MDT for Arthur County, McPherson County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2011, 10:15 PM MDT (04:15 UTC)
- Expired
- Aug 21, 2011, 11:00 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arthur County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 77 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 248 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 2663 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
023
WUUS53 KLBF 220415
SVRLBF
NEC005-117-220500-
/O.NEW.KLBF.SV.W.0319.110822T0415Z-110822T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 PM CDT SUN AUG 21 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL MIDNIGHT CDT/1100 PM MDT/
* AT 1007 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF THREE MILE LAKE...OR 8 MILES EAST OF ARTHUR...AND MOVING
EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BUCKTAIL LAKE AROUND 1025 PM MDT.
DIAMOND BAR LAKE AROUND 1140 PM CDT.
SCHNICK LAKE AROUND 1145 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
92 MILE MARKER 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4167 10132 4152 10111 4140 10117 4140 10142
4163 10157
TIME...MOT...LOC 0414Z 282DEG 18KT 4156 10149
WIND...HAIL 60MPH 1.00IN
$$
CDC2 follow-up statements
365
WWUS53 KLBF 220445
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1145 PM CDT SUN AUG 21 2011
NEC005-220455-
/O.CAN.KLBF.SV.W.0319.000000T0000Z-110822T0500Z/
ARTHUR NE-
1045 PM MDT SUN AUG 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ARTHUR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4167 10132 4152 10111 4140 10117 4140 10140
4144 10141
TIME...MOT...LOC 0445Z 282DEG 18KT 4153 10129
$$
NEC117-220500-
/O.CON.KLBF.SV.W.0319.000000T0000Z-110822T0500Z/
MCPHERSON NE-
1145 PM CDT SUN AUG 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MCPHERSON COUNTY UNTIL MIDNIGHT CDT...
AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DIAMOND BAR LAKE...OR 19 MILES EAST OF ARTHUR...MOVING EAST AT 20
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SCHNICK LAKE AROUND 1150 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4167 10132 4152 10111 4140 10117 4140 10140
4144 10141
TIME...MOT...LOC 0445Z 282DEG 18KT 4153 10129
WIND...HAIL 60MPH 1.00IN
$$
CDC056
WWUS53 KLBF 220455
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1155 PM CDT SUN AUG 21 2011
NEC117-220505-
/O.EXP.KLBF.SV.W.0319.000000T0000Z-110822T0500Z/
MCPHERSON NE-
1155 PM CDT SUN AUG 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCPHERSON COUNTY
WILL EXPIRE AT MIDNIGHT CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4167 10132 4152 10111 4140 10117 4140 10140
4144 10141
TIME...MOT...LOC 0455Z 282DEG 18KT 4152 10122
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 2:07 PM MDT, 8 hours 8 minutes earlier.
Area forecast discussion, Aug 21, 2:07 PM MDT, 8 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT SUN AUG 21 2011 .SYNOPSIS... H5 ANALYSIS THIS MORNING...REMAINS LARGELY UNCHANGED FROM YESTERDAYS. ELONGATED HIGH PRESSURE EXTENDED FROM THE FOUR CORNERS...EAST TO THE NRN CARIBBEAN. A TROUGH EXTENDED FROM HUDSON BAY SWD INTO THE GREAT LAKES AND A JET STREAK WAS NOTED FROM SERN SASKATCHEWAN TO SRN MICHIGAN. AT THE SURFACE...THUNDERSTORMS WHICH IMPACTED PORTIONS OF NORTH CENTRAL NEBRASKA EARLIER THIS MORNING HAVE DISSIPATED OVER ERN NEBRASKA OVER THE PAST HOUR. TEMPERATURES AS OF 2 PM WERE IN THE 70S EAST OF A LINE FROM NORTH PLATTE TO VALENTINE WHERE STRATUS HAS FINALLY BURNED OFF. WEST OF THIS LINE...TEMPS WERE IN THE LOWER 90S AT OGALLALA AND IMPERIAL. .DISCUSSION... SHORT TERM...TONIGHT THROUGH WEDNESDAY...MAIN FORECASTING CHALLENGES ARE PRECIPITATION CHANCES TONIGHT AND TOMORROW...AS WELL AS TEMPERATURES MONDAY...TUESDAY AND WEDNESDAY. A SHORTWAVE WILL LIFT FROM COLORADO AND WYOMING...LEADING TO WIDELY SCATTERED THUNDERSTORMS THIS EVENING. THUNDERSTORMS ARE EXPECTED TO INITIATE ALONG THE DRYLINE WHICH IS EXPECTED TO BE ORIENTED ALONG HIGHWAY 61. THE OVERALL THREAT FOR SEVERE STORMS WILL BE LOW THIS EVENING...BUT CANNOT BE RULED OUT GIVEN THE DRYLINE TO THE WEST...DECENT BULK SHEAR AND CAPES APPG 3000 J/KG. GIVEN THE EXPECTED ELEVATED NATURE OF STORMS...GUSTY WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE THREATS. AFTER SUNSET...THE SEVERE THREAT WILL DIMINISH...BUT A LOW LEVEL JET AND DECENT MID LEVEL WAA WILL ALLOW FOR STORMS TO CONTINUE OVERNIGHT IN THE CENTRAL AND EASTERN ZONES. HAVE CARRIED POPS OVERNIGHT INTO CENTRAL AND EASTERN AREAS TO ACCOUNT FOR THIS. FINALLY...THE THREAT FOR FOG CONTINUES TONIGHT...PARTICULARLY IN THE PLATTE RIVER VALLEY. LOW LEVEL WINDS WILL BACK TO THE EAST SOUTHEAST OVERNIGHT. WITH ABUNDANT LOW LEVEL MOISTURE IN PLACE AND SURFACE WINDS FROM THE ESE...VALLEY FOG LOOKS PROBABLE OVERNIGHT. WINDS WILL BE MORE SOUTHERLY OUTSIDE OF THE VALLEY...SO THE THREAT FOR FOG WILL BE DIMINISHED. FOR MONDAY AND MONDAY NIGHT...HIGH PRESSURE DRIFTS EAST WITH SRLY FLOW AND HOT TEMPERATURES FLOWING NORTH INTO THE CWA. HIGHS MONDAY WILL RANGE FROM THE UPPER 90S IN THE WEST WITH DRIER AIR IN PLACE...TO THE UPPER 80S IN THE EAST DUE TO ADDTL MOISTURE IN THE BOUNDARY LAYER AND RESIDUAL CLOUDINESS FROM OVERNIGHT THUNDERSTORMS. ISOLATED LATE DAY THUNDERSTORMS ARE POSSIBLE IN THE CENTRAL AND EAST MONDAY AS A DISTURBANCE APPROACHES EASTERN SOUTH DAKOTA AND NORTHEASTERN NEBRASKA. INSTABILITY AND CONVECTIVE POTENTIAL WILL BE THE HIGHEST IN THE NORTHEAST...WHERE LI'S WILL APPROACH -8 AND SB CAPES WILL APPROACH 3500 J/KG MONDAY AFTERNOON. WITH THIS IN MIND...DECIDED TO PAINT THE HIGHEST POPS IN THE NERN ZONES. TUESDAY AND WEDNESDAY...HOTTEST TEMPS OF THE PERIOD WILL ARRIVE ON TUESDAY. H85 TEMPS OF 30C WILL PUSH EAST TO A BROKEN BOW TO SPRINGVIEW LINE TUESDAY AFTERNOON. LIGHT WESTERLIES WEST OF THIS LINE AND DRIER AIR WILL ALLOW TEMPS TO APPROACH THE CENTURY MARK ALONG AND WEST OF A LINE FROM VALENTINE TO NORTH PLATTE. A WEAK COOL FRONT WILL DROP INTO THE REGION TUESDAY NIGHT. BASED ON H85 TEMPS WEDS AFTN...HIGHS WEDNESDAY WILL BE AROUND 10 DEG COOLER THAN TUESDAY'S HIGHS. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...DAYS 4 TO 7...RIDGING ALOFT OFF TO THE WEST WILL BEGIN TO BECOME SUPPRESSED BY THE NRN STREAM AS EARLY AS THURSDAY NIGHT WITH A DISTURBANCE LIFTING ACROSS THE WRN DAKOTAS. SOME OF THIS UPPER LEVEL FORCING MAY CREEP INTO OUR NRN CWA THURSDAY NIGHT. IN LIGHT OF THIS...WILL CONTINUE A DRY FORECAST AS A SURFACE FOCUS CONTINUES TO BE LACKING. A STRONGER...LONG WAVE TROUGH WILL TRAVERSE SRN CANADA SATURDAY...FORCING A COLD FRONT THROUGH THE AREA SATURDAY NIGHT INTO SUNDAY. DECIDED TO INTRODUCE POPS SATURDAY NIGHT AND SUNDAY AS THIS FEATURE IS EXPECTED TO STALL JUST OFF TO THE SOUTH OF THE FORECAST AREA. AS FOR TEMPERATURES...SOME LIMITED RELIEF SHOULD ARRIVE NEXT WEEKEND IN ASSOCIATION WITH THE BEFORE MENTIONED FRONT. TAILORED HIGHS ON SATURDAY AND SUNDAY MORE TOWARD THE MEN GUIDANCE AS THE MEX NUMBERS WERE THE HIGHEST TEMPS OF THE ENSEMBLE MEMBERS. THIS RESULTED IN HIGHS IN THE LOWER TO MID 80S NEXT WEEKEND IN CONTRAST TO THE UPPER 80S TO AROUND 90 EXPECTED THURSDAY AND FRIDAY. && AVIATION... VFR CONDITIONS THIS AFTERNOON WITH A STRAY THUNDERSTORMS POSSIBLE. ISOLATED THUNDERSTORMS EXPECTED TO DEVELOP TONIGHT. LIMITED COVERED AND LOW CONFIDENCE OF LOCATION...THUS ONLY INCLUDING CIGS WITH CB IN THE 18Z TAF FORECAST. WARM FRONT WILL LIFT ACROSS THE AREA OVERNIGHT AND AS A RESULT MODELS LIMIT THE COVERAGE OF LOW FOG/STRATUS. MOS GUIDANCE CONTINUE TO HIT THE RIVER VALLEY AND KLBF HARD WITH IFR CONDITIONS AND FORECAST WILL FOLLOW. FURTHER NORTH...HAVE GONE MORE CONSERVATIVE WITH ONLY MVFR CONDITIONS. ANY STRATUS/FOG THAT DEVELOPS SHOULD SLOWLY LIFT TO VFR DURING THE MORNING HOURS. A CONCERN TO THE LOW CIGS/VSBY FORECAST WILL BE CONVECTION. ANY THUNDERSTORMS THAT MOVE OVER THE AREA WILL SEE SOME MIXING OF THE BOUNDARY LAYER AND MAY REDUCE THE COVERAGE OF LOW CONDITIONS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE AVIATION...MASEK SYNOPSIS...SHORT AND LONG TERM...BUTTLER
Hazardous weather outlook, Aug 21, 2:35 PM MDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT SUN AUG 21 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-222045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 335 PM CDT SUN AUG 21 2011 /235 PM MDT SUN AUG 21 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. MOST OF THE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...HOWEVER A FEW STORMS MAY PRODUCE HAIL OR STRONG WINDS. PATCHY FOG IS POSSIBLE LATE TONIGHT...MAINLY IN THE NORTH PLATTE RIVER VALLEY...LOCALLY REDUCING VISIBILITIES TO LESS THAN A MILE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE OVER WESTERN AND NORTH CENTRAL NEBRASKA ON MONDAY. STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Aug 21, 8:45 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 945 PM CDT SUN AUG 21 2011 NEZ024-035-036-220315- ARTHUR NE-HOOKER NE-MCPHERSON NE- 945 PM CDT SUN AUG 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR...NORTHERN MCPHERSON AND SOUTHWESTERN HOOKER COUNTIES UNTIL 1015 PM CDT/915 PM MDT/... AT 839 PM MDT/939 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THREE MILE LAKE TO 6 MILES NORTH OF TRYON...AND MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. RAINFALL RATES NEAR 2 INCHES PER HOUR AND RAIN TOTALS OF 2 INCHES OR MORE ARE LIKELY IN SOME AREAS. THESE STORMS WILL BE NEAR... HIGHWAY 92 MILE MARKER 170 AROUND 850 PM MDT. TRYON...SCHNICK LAKE...HIGHWAY 92 MILE MARKER 200 AND HIGHWAY 92 MILE MARKER 180 AROUND 1015 PM CDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Aug 21, 8:48 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 848 PM MDT SUN AUG 21 2011 NEZ022-023-035-220330- ARTHUR NE-GARDEN NE-GRANT NE- 848 PM MDT SUN AUG 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARTHUR... SOUTHWESTERN GRANT AND EASTERN GARDEN COUNTIES UNTIL 930 PM MDT... AT 839 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF SWEDE LAKE...OR 21 MILES NORTHWEST OF ARTHUR...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOURQUIM HILL... JENSEN LAKE... HIGHWAY 61 MILE MARKER 140... HIGHWAY 61 MILE MARKER 130... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Aug 21, 9:17 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1017 PM CDT SUN AUG 21 2011 NEZ035-036-220345- ARTHUR NE-MCPHERSON NE- 1017 PM CDT SUN AUG 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR AND MCPHERSON COUNTIES UNTIL 1045 PM CDT/945 PM MDT/... AT 907 PM MDT/1007 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THREE MILE LAKE TO 5 MILES EAST OF TRYON...AND MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. RAINFALL RATES NEAR 2 INCHES PER HOUR AND RAIN TOTALS OF 2 INCHES ARE LIKELY IN SOME AREAS. THESE STORMS WILL BE NEAR... BUCKTAIL LAKE AROUND 935 PM MDT. DIAMOND BAR LAKE AND RINGGOLD AROUND 1040 PM CDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Aug 21, 9:19 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 919 PM MDT SUN AUG 21 2011 NEZ022-023-035-220400- ARTHUR NE-GARDEN NE-GRANT NE- 919 PM MDT SUN AUG 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHWESTERN GRANT AND EXTREME EASTERN GARDEN COUNTIES UNTIL 1000 PM MDT... AT 912 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JENSEN LAKE...OR 7 MILES NORTHWEST OF ARTHUR...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. RAINFALL RATES NEAR 2 INCHES PER HOUR AND RAIN TOTALS OF 1 INCH ARE LIKELY IN SOME AREAS. THIS STORM WILL BE NEAR... ARTHUR AND HAYTHORN LAKE AROUND 935 PM MDT. HIGHWAY 61 MILE MARKER 120 AROUND 940 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Aug 21, 9:46 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1046 PM CDT SUN AUG 21 2011 NEZ035>037-220415- ARTHUR NE-LOGAN NE-MCPHERSON NE- 1046 PM CDT SUN AUG 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...MCPHERSON AND SOUTHWESTERN LOGAN COUNTIES UNTIL 1115 PM CDT/1015 PM MDT/... AT 939 PM MDT/1039 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUCKTAIL LAKE TO RINGGOLD...AND MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. RAINFALL RATES NEAR 2 INCHES PER HOUR AND RAIN TOTALS NEAR 1 INCH ARE LIKELY IN SOME AREAS. THESE STORMS WILL BE NEAR... HIGHWAY 97 MILE MARKER 20 AROUND 1110 PM CDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Aug 21, 9:49 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 949 PM MDT SUN AUG 21 2011 NEZ005-006-008-220430- BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE- 1049 PM CDT SUN AUG 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...WESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 1130 PM CDT... AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VALENTINE TO 6 MILES NORTH OF JOHNSTOWN...AND MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SMITH FALLS STATE PARK... NORTH RIVER TRAIL... BOBCAT STATE WILDLIFE MANAGEMENT AREA... SPARKS... KELLER PARK STATE RECREATION AREA... HIGHWAY 12 MILE MARKER 10 TO 40... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 45 min |
| Aug 21, 9:42 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 48 min |
| Aug 21, 9:59 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 46 min |
| Aug 21, 10:52 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Aug 21, 11:27 PM MDT | Flash Flood Warning | LBF | Cherry | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.